MathSciNet Relay Station
MathSciNet bibliographic data
MR526178 53B50 (58E20 81E10)
Bourguignon, Jean-Pierre; Lawson, H. Blaine; Simons, James Stability and gap phenomena for Yang-Mills fields. Proc. Nat. Acad. Sci. U.S.A. 76 (1979), no. 4, 1550–1553.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement